# SDR AALA202012049016

- Difficulty date: December 2, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 15,542 hours, 1,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L LOCKED/UNLOCKED INDICATION INOPERATIVE, SYSTEM PLACED ON 10-DAY MEL.  SUPPLEMENTAL REPORT: REPLACED DOOR 2L LOCKED LIGHT INDICATOR WITH NEW, IAW DMC-B787-A-33-24-01.  OPERATIONS CHECK GOOD.  (CLOSED)
